# SDR FDEA201106092299

- Difficulty date: June 9, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1440 S24-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE REPAIR AT STA 1440, STR 23L-26L REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA.  REMOVED AND REPLACED FRAME AND SPLICE, BS 1440, S29R - S24L, PER SRM 51-40-02, AND DRAWING 146N1028.
